Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A holistic framework for regular virtual topology design

Komolafe, O. and Harle, D.A. (2007) A holistic framework for regular virtual topology design. IEEE-ACM Transactions On Networking, 15 (6). pp. 1555-1564. ISSN 1063-6692

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

A bifurcated approach is typically adopted to the regular virtual topology design problem. By exploiting key metrics that affect optimization solutions, it is shown that easily computed parameters, pertaining to the spread in inter-nodal distances and the spread in inter-nodal traffic, are descriptive and appropriate means to characterize problem inputs, the physical topology and the traffic matrix. The juxtaposition between these parameters and the optimization results is explored, culminating in the development of a novel holistic framework for regular virtual topology design. This framework offers the possibility of simplifying regular virtual topology design by presenting the different traditional design approaches as being nuances of a single overarching problem and suggesting criteria for choosing the most expedient design approach.

Item type: Article
ID code: 11191
Keywords: regular virtual topology design, WDM networks, combinatorial optimization, graph theory, multi-processor interconnection architectures, Electrical engineering. Electronics Nuclear engineering, Software, Computer Networks and Communications, Computer Science Applications, Electrical and Electronic Engineering
Subjects: Technology > Electrical engineering. Electronics Nuclear engineering
Department: Faculty of Engineering > Electronic and Electrical Engineering
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 29 Jun 2010 14:59
    Last modified: 04 Sep 2014 21:17
    URI: http://strathprints.strath.ac.uk/id/eprint/11191

    Actions (login required)

    View Item